RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 3, Pages 263–282 (Mi izv2976)  

This article is cited in 3 scientific papers (total in 3 papers)

Sur une méthode d'approximation des fonctions continues au moyen des polynomes trigonométriques

A. Timan


Full text: PDF file (1397 kB)

Bibliographic databases:
Received: 05.10.1946

Citation: A. Timan, “Sur une méthode d'approximation des fonctions continues au moyen des polynomes trigonométriques”, Izv. Akad. Nauk SSSR Ser. Mat., 11:3 (1947), 263–282

Citation in format AMSBIB
\Bibitem{Tim47}
\by A.~Timan
\paper Sur une m\'ethode d'approximation
des fonctions
continues au moyen des polynomes
trigonom\'etriques
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 3
\pages 263--282
\mathnet{http://mi.mathnet.ru/izv2976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21140}
\zmath{https://zbmath.org/?q=an:0029.02603}


Linking options:
  • http://mi.mathnet.ru/eng/izv2976
  • http://mi.mathnet.ru/eng/izv/v11/i3/p263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. M. Trigub, “Linear summation methods and the absolute convergence of Fourier series”, Math. USSR-Izv., 2:1 (1968), 21–46  mathnet  crossref  mathscinet  zmath
    2. R. M. Trigub, “On integral norms for polynomials”, Math. USSR-Sb., 30:3 (1976), 279–295  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:255
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020